Some Fixed-Point Theorems in <i>b</i>-Dislocated Metric Space and Applications
No Thumbnail Available
Date
2018
Journal Title
Journal ISSN
Volume Title
Publisher
Mdpi
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this article, we prove some fixed-point theorems in b-dislocated metric space. Thereafter, we propose a simple and efficient solution for a non-linear integral equation and non-linear fractional differential equations of Caputo type by using the technique of fixed point.
Description
KARAPINAR, ERDAL/0000-0002-6798-3254; Panda, Sumati Kumari/0000-0002-0220-8222
Keywords
fixed point, b-dislocated metric space (simply b-dislocated metric space), F-contraction, non-linear fractional differential equations of Caputo type
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q2
Scopus Q
Q2
Source
Volume
10
Issue
12